Uwe Schmock
Uwe Schmock
Univ.-Prof. Dr., Financial and Actuarial Mathematics, TU Vienna
Verified email at fam.tuwien.ac.at - Homepage
Title
Cited by
Cited by
Year
Kendall’s tau for elliptical distributions
F Lindskog, A McNeil, U Schmock
Credit Risk: Measurement, Evaluation and Management (Editors: Georg Bol …, 2003
2552003
Estimating the value of the WinCat coupons of the Winterthur Insurance convertible bond
U Schmock
Astin Bulletin 29, 101–164, 1999
57*1999
Estimating the value of the WinCat coupons of the Winterthur insurance convertible bond
U Schmock
Workshop On PROBABILITY THEORY and its APPLICATIONS, 49, 1997
57*1997
A generalization of Panjer’s recursion and numerically stable risk aggregation
S Gerhold, U Schmock, R Warnung
Finance and Stochastics 14 (1), 81–128, 2010
412010
On self-attracting d-dimensional random walks
E Bolthausen, U Schmock
The Annals of Probability 25 (2), 531–572, 1997
401997
Valuation of exotic options under shortselling constraints
U Schmock, SE Shreve, U Wystup
Finance and Stochastics 6 (2), 143–172, 2002
382002
On the maximum entropy principle for uniformly ergodic Markov chains
E Bolthausen, U Schmock
Stochastic Processes and their Applications 33 (1), 1–27, 1989
321989
Large deviations of U-empirical measures in strong topologies and applications
P Eichelsbacher, U Schmock
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (5 …, 2002
302002
Generalization of the Dybvig–Ingersoll–Ross theorem and asymptotic minimality
V Goldammer, U Schmock
Mathematical Finance 22 (1), 185–213, 2012
202012
Convergence of the normalized one-dimensional Wiener sausage path measures to a mixture of Brownian taboo processes
U Schmock
Stochastics: An International Journal of Probability and Stochastic …, 1990
201990
Exponential approximations in completely regular topological spaces and extensions of Sanov’s theorem
P Eichelsbacher, U Schmock
Stochastic Processes and their Applications 77 (2), 233–251, 1998
191998
Convergence of path measures arising from a mean field or polaron type interaction
E Bolthausen, JD Deuschel, U Schmock
Probability Theory and Related Fields 95 (3), 283–310, 1993
191993
On the stability of the linear delay differential and difference equations
A Ashyralyev, PE Sobolevskii
Abstract and Applied Analysis 6 (5), 267-297, 2001
182001
Allocation of risk capital and performance measurement
U Schmock, D Straumann
Presentation at the Risk Day, 1999
16*1999
Geometry of distribution-constrained optimal stopping problems
M Beiglböck, M Eder, C Elgert, U Schmock
Probability theory and related fields 172 (1), 71-101, 2018
152018
Modelling dependent credit risks with extensions of CreditRisk+ and application to operational risk
U Schmock
Lecture notes, Vienna University of Technology, 2008
14*2008
The new Austrian annuity valuation table AVÖ 2005R
R Kainhofer, M Predota, U Schmock
Mitteilungen der Aktuarvereinigung Österreichs 13, 55–135, 2006
142006
Rank-dependent moderate deviations of U-empirical measures in strong topologies
P Eichelsbacher, U Schmock
Probability Theory and Related Fields 126 (1), 61–90, 2003
142003
A note on Kendall’s tau for elliptical distributions
F Lindskog, A McNeil, U Schmock
Preprint, available at www. risklab. ch/Papers, 2001
102001
On the Yamada–Watanabe condition for the pathwise uniqueness of solutions of certain stochastic differential equations
S Altay, U Schmock
Lecture notes, 2011
9*2011
The system can't perform the operation now. Try again later.
Articles 1–20